Free Delivery on orders over €49

Panadol Extra Tablets 24 Pack

€5,20

What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.What is it
Panadol Extra Filmcoated Tablets are a fast acting and effective pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. The presence of caffeine helps the effectiveness of paracetamol.

Dosage
Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 46 hours between each dose and do not take more than 8 tablets in any 24hour period.

Warnings and Cautions.
Do not take with any other paracetamol products.

Ingredients
Each tablet contains 500mg of paracetamol and 65mg of caffeine.
Other ingredients. starch pregelatinised, Povidone K25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.